# SDR IXXA2022090402

- Difficulty date: July 27, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 287T0015261
- Part serial: NSN
- Condition: Damaged
- Location: Sta 1798
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT RIGHT SIDE EWIS SUPPORT BRACKET UNDER CENTER STAB BOX AT STA 1798 DAMAGED REF ST-VAA RN B000205
